Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news gadman

Posted by Fathe on January 29, 2005, at 17:38:46

In reply to Re: Effexor withdrawal - very bad news Fathe, posted by gadman on January 29, 2005, at 15:57:19

Gadman, I would definitely speak to your health care professonal who prescribed the new drug. I am sure there was a good reason to be taken off Effexor and put on this new medicine but it could be that Effexor is more effective for you. That would be something you and your doctor should weigh in on.

I do know, however, that if you need a sounding board while on Effexor or if you continue to stay off and feel you need support for that as well, this forum is the place for it. I would not have been able to face my witrhdrawal without "picking the brains" of others here.

You will find comfort in that others here have been through the same thing as you are experiencing.

Take care and keep us posted of your progress.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Fathe thread:1016
URL: http://www.dr-bob.org/babble/20050128/msgs/449850.html